MathSciNet Relay Station
MathSciNet bibliographic data
MR1221906 (94i:34082) 34C25 (34B15 73C50 73K12)
del Pino, Manuel A.; Manásevich, Raúl F. Infinitely many $T$-periodic solutions for a problem arising in nonlinear elasticity. J. Differential Equations 103 (1993), no. 2, 260–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement